# SDR KBTR2019012800000

- Difficulty date: April 18, 2018
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N631MT
- Make and model: Bell 407
- Aircraft serial: 54631
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bracket
- Part number: D02962
- Condition: Cracked
- Location: Zone 200
- Part time: 1,694 hours
- Component: Rotor Brake Cal, Bell
- Component part number: 427340352113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3600 HOUR OVERHAUL FOUND BRAKE CALIPER MOUNTING BRACKET CRACKED, STARING AT LOWER CENTER CORNER EXTENDING AROUND BOLT HOLE ON BOTH SIDES. NO OBVIOUS SIGNS OF WHAT STRESSES CAUSED THE CRACK, NOR ANY INDICATION OF AN INDECENT.
